# SDR CA090421013

- Difficulty date: April 14, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,202 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006169
- Condition: Failed
- Location: Engine
- Part time: 1,229 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAGNETO DROP FAILURE.
